# SDR ASOA2015082613590

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,482 hours, 31,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT WORK.  CHARGED EMERGENCY LIGHTS, OPS CHECKED GOOD IAW AMM 33-50-01.
